Campus Units

Mathematics, Computer Science

Document Type

Article

Publication Version

Submitted Manuscript

Publication Date

2-2013

Journal or Book Title

Mathematical Logic Quarterly

Volume

59

Issue

1-2

First Page

101

Last Page

107

DOI

10.1002/malq.201200026

Abstract

Sufficient conditions are given for the computation of an arc that accesses a point on the boundary of an open subset of the plane from a point within the set. The existence of a not-computably-accessible but computable point on a computably compact arc is also demonstrated.

Comments

This is the pre-peer reviewed version of the following article: McNicholl, Timothy H. "Computing links and accessing arcs." Mathematical Logic Quarterly 59, no. 1‐2 (2013): 101-107., which has been published in final form at doi:10.1002/malq.201200026. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving."

Copyright Owner

Wiley-VCH Verlag GmbH & Co. KGaA, Weinheim

Language

en

File Format

application/pdf

Published Version

Share

COinS